# SDR ASAA2017111922618

- Difficulty date: November 19, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 19,443 hours, 6,400 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 11810
- Condition: Inoperative
- Location: Refueling Panel
- Part time: 8,326 hours, 2,771 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL QTY INDICATOR ON THE REFUEL PANEL IS INOPERATIVE, INTERMITTENT.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 FUEL QUANTITY INDICATOR IAW AMM 28-41-61.
